# SDR 07FDEA02870

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69463461
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO PIT, VERTICAL WEB HAS CORROSION AT LWR, BETWEEN STA 700 AND 720 STR 28L.  REMOVED AND REPLACED VERTICAL WEB P/N 69-46346-1 REF SRM 51-30-2 DUE TO CORROSION.  FASTENER COMMON TO SKIN WILL BE INSTALLED ON N/R N01157.  THIS IS CLASSIFIED AS A MINOR REPAIR.
